Stability results for the time-harmonic Maxwell equations with impedance boundary conditions
Hiptmair, R., Moiola, A. and Perugia, I. (2011) Stability results for the time-harmonic Maxwell equations with impedance boundary conditions. Mathematical models and methods in applied Sciences (M3AS), 21 (11). pp. 2263-2287. ISSN 0218-2025
To link to this article DOI: 10.1142/S021820251100574X
We consider the time-harmonic Maxwell equations with constant coefficients in a bounded, uniformly star-shaped polyhedron. We prove wavenumber-explicit norm bounds for weak solutions. This result is pivotal for convergence proofs in numerical analysis and may be a tool in the analysis of electromagnetic boundary integral operators.